Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012, Article ID 483568, 12 pages
http://dx.doi.org/10.1155/2012/483568
Research Article

Finite-Horizon Optimal Control of Discrete-Time Switched Linear Systems

Qixin Zhu1,2,3 and Guangming Xie1,2

1The Center for System and Control, College of Engineering, Peking University, Beijing 100871, China
2School of Electrical and Electronic Engineering, East China Jiaotong University, Nanchang 330013, China
3Department of Mechanical and Electrical Engineering, Suzhou University of Science and Technology, Suzhou 215011, China

Received 1 May 2012; Revised 2 July 2012; Accepted 10 July 2012

Academic Editor: Soohee Han

Copyright © 2012 Qixin Zhu and Guangming Xie. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Ezzine and A. H. Haddad, “Controllability and observability of hybrid systems,” International Journal of Control, vol. 49, no. 6, pp. 2045–2055, 1989. View at Google Scholar · View at Scopus
  2. M. S. Branicky, “Multiple Lyapunov functions and other analysis tools for switched and hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 475–482, 1998. View at Google Scholar · View at Scopus
  3. D. Cheng, “Controllability of switched bilinear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 4, pp. 511–515, 2005. View at Publisher · View at Google Scholar · View at Scopus
  4. D. Cheng, L. Guo, Y. Lin, and Y. Wang, “Stabilization of switched linear systems,” IEEE Transactions on Automatic Control, vol. 50, no. 5, pp. 661–666, 2005. View at Publisher · View at Google Scholar · View at Scopus
  5. D. Cheng, Y. Lin, and Y. Wang, “Accessibility of switched linear systems,” IEEE Transactions on Automatic Control, vol. 51, no. 9, pp. 1486–1491, 2006. View at Publisher · View at Google Scholar · View at Scopus
  6. S. S. Ge, Z. Sun, and T. H. Lee, “Reachability and controllability of switched linear discrete-time systems,” IEEE Transactions on Automatic Control, vol. 46, no. 9, pp. 1437–1441, 2001. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Sun, “Canonical forms of switched linear control systems,” in Proceedings of the American Control Conference (AAC '04), pp. 5182–5187, Boston, Mass, USA, July 2004. View at Scopus
  8. Z. Sun, S. S. Ge, and T. H. Lee, “Controllability and reachability criteria for switched linear systems,” Automatica, vol. 38, no. 5, pp. 775–786, 2002. View at Publisher · View at Google Scholar · View at Scopus
  9. Z. Sun and S. Sam Ge, “Dynamic output feedback stabilization of a class of switched linear systems,” IEEE Transactions on Circuits and Systems I, vol. 50, no. 8, pp. 1111–1115, 2003. View at Publisher · View at Google Scholar · View at Scopus
  10. Z. Sun and S. S. Ge, “Analysis and synthesis of switched linear control systems,” Automatica, vol. 41, no. 9, pp. 181–195, 2005. View at Google Scholar
  11. Z. Sun and S. S. Ge, “Switched stabilization of higher-order switched linear systems,” in Proceedings of the 44th IEEE Conference on Decision and Control, and the European Control Conference (CDC-ECC '05), pp. 4873–4878, Seville, Spain, December 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. Z. Sun and S.S. Ge, Switched linear systems, Control and Design Series: Communications and Control Engineering, Springer, New York, NY, USA, 2005.
  13. Z. Sun and D. Zheng, “On reachability and stabilization of switched linear systems,” IEEE Transactions on Automatic Control, vol. 46, no. 2, pp. 291–295, 2001. View at Publisher · View at Google Scholar · View at Scopus
  14. X. M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769–1774, 2006. View at Publisher · View at Google Scholar · View at Scopus
  15. Y. G. Sun, L. Wang, and G. Xie, “Necessary and sufficient conditions for stabilization of discrete-time planar switched systems,” Nonlinear Analysis, Theory, Methods and Applications, vol. 65, no. 5, pp. 1039–1049, 2006. View at Publisher · View at Google Scholar · View at Scopus
  16. Y. G. Sun, L. Wang, G. Xie, and M. Yu, “Improved overshoot estimation in pole placements and its application in observer-based stabilization for switched systems,” IEEE Transactions on Automatic Control, vol. 51, no. 12, pp. 1962–1966, 2006. View at Publisher · View at Google Scholar · View at Scopus
  17. G. Xie and L. Wang, “Necessary and sufficient conditions for controllability of switched linear systems,” in Proceedings of the American Control Conference, pp. 1897–1902, May 2002. View at Scopus
  18. G. Xie and L. Wang, “Reachability realization and stabilizability of switched linear discrete-time systems,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 209–220, 2003. View at Publisher · View at Google Scholar · View at Scopus
  19. G. Xie and L. Wang, “Controllability and stabilizability of switched linear-systems,” Systems and Control Letters, vol. 48, no. 2, pp. 135–155, 2003. View at Publisher · View at Google Scholar · View at Scopus
  20. J. Zhao and D. J. Hill, “Dissipativity theory for switched systems,” IEEE Transactions on Automatic Control, vol. 53, no. 4, pp. 941–953, 2008. View at Publisher · View at Google Scholar · View at Scopus
  21. J. Zhao and D. J. Hill, “Passivity and stability of switched systems: a multiple storage function method,” Systems and Control Letters, vol. 57, no. 2, pp. 158–164, 2008. View at Publisher · View at Google Scholar · View at Scopus
  22. Z. Ji, X. Guo, L. Wang, and G. Xie, “Robust H∞ control and stabilization of uncertain switched linear systems: a multiple lyapunov functions approach,” Journal of Dynamic Systems Measurement and Control, vol. 128, no. 3, pp. 696–700, 2006. View at Publisher · View at Google Scholar · View at Scopus
  23. Z. Ji, L. Wang, and X. Guo, “Design of switching sequences for controllability realization of switched linear systems,” Automatica, vol. 43, no. 4, pp. 662–668, 2007. View at Publisher · View at Google Scholar · View at Scopus
  24. Z. Ji, G. Feng, and X. Guo, “A constructive approach to reachability realization of discrete-time switched linear systems,” Systems and Control Letters, vol. 56, no. 11-12, pp. 669–677, 2007. View at Publisher · View at Google Scholar · View at Scopus
  25. M. Johansson and A. Rantzer, “Computation of piecewise quadratic Lyapunov functions for hybrid systems,” IEEE Transactions on Automatic Control, vol. 43, no. 4, pp. 555–559, 1998. View at Google Scholar · View at Scopus
  26. D. Liberzon and A. S. Morse, “Basic problems in stability and design of switched systems,” IEEE Control Systems Magazine, vol. 19, no. 5, pp. 59–70, 1999. View at Publisher · View at Google Scholar · View at Scopus
  27. W. Zhang, A. Abate, J. Hu, and M. P. Vitus, “Exponential stabilization of discrete-time switched linear systems,” Automatica, vol. 45, no. 11, pp. 2526–2536, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. R. A. Decarlo, M. S. Branicky, S. Pettersson, and B. Lennartson, “Perspectives and results on the stability and stabilizability of hybrid systems,” Proceedings of the IEEE, vol. 88, no. 7, pp. 1069–1082, 2000. View at Google Scholar · View at Scopus
  29. X. Xu and P. Anstraklis, “A dynamic programming approach for optimal control of switched systems,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 2–16, 2004. View at Google Scholar
  30. M. Egerstedt, Y. Wardi, and F. Delmotle, “Transition-time optimization for switched-mode dynamical systems,” IEEE Transactions on Automatic Control, vol. 5, no. 1, pp. 1110–1115, 2004. View at Google Scholar
  31. W. Zhang and J. Hu, “On optimal quadratic regulation for discrete-time switched linear systems,” in Proceedings of the 11th International Conference on Hybrid Systems: Computation and Control, pp. 584–597, April 2008.
  32. B. Hu, X. Xu, P. J. Antsaklis, and A. N. Michel, “Robust stabilizing control laws for a class of second-order switched systems,” Systems and Control Letters, vol. 38, no. 3, pp. 197–207, 1999. View at Google Scholar · View at Scopus